# SDR DL72K000744

- Difficulty date: March 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163361
- Part serial: BN47
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE I/B AFT RIB WAS FOUND CRACKED IN THE LOWER RADIUS AT THE AFT END.  THE CRACK WAS STOP DRILLED AND A DOUBLER INSTALLED PER 727  MM 57-52-0, FIG 808.
